Aa
A
A
A
Close
Burns Community
111 Members
Avatar universal

Salicylic acid burn on finger from wart treatment

Hi,
I was treating a wart near the tip of my middle finger with a cvs brand wart remover strips. It contaims 40% salicylic acid. On my third day I had this terrible burning and throbbing sensation that I endured for the whole day. I decided to remove it at night of the fourth day, because it was already too painful for me to endure. It was swollen, and white at the top, and dark underneath. When I woke up the color of the skin on my finger turned dark brown. It was less swollen but still painful.

How do I treat this?
0 Responses
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions